COLDMINE PLUS 60 ML Syrup
Manufactured By Leeford Healthcare
Composition Paracetamol 250 mg, Phenylephrine 5 mg & Chlropheniramine 2 mg /5 ml
Rs 46.59
MRP Rs 85.00
(45.19% OFF)
Includes all taxes
Package SIZE
( 60 ml )
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Uses / Indications:
A medication called Coldmine Plus Syrup is used to treat the symptoms of the common cold. Coldmine Plus Syrup is a combination medication that efficiently reduces common cold symptoms such congestion or stuffiness, sneezing, watery eyes, runny nose, and blocked nose. Thick mucus is loosened, which facilitates coughing. Air may enter and exit more easily as a result. It offers quick relief that lasts for several hours while also constricting the blood vessels.
Coldmine Plus Syrup usually starts to work within a few minutes and the effects can last up to several hours. As directed by the physician, take it. Don't stop taking it unless your doctor tells you to.